# SDR IPXA2025012814198

- Difficulty date: January 27, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N315UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27743
- Aircraft time: 70,256 hours, 23,747 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Leaking
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR LEAK COMING FROM L2 LOWER LEFT HAND CORNER AT 390 FT CABIN ALT 6800 DIFF 8.4 ACCOMPLISHED PNEUMATIC LEAK TEST IAW  MM 21-31-00-705-009. BROUGHT CABIN DIFFERENTIAL TO 4, NO LEAKS KNOTED.
